# SDR GTIA2020091735360

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 15,973 hours, 6,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 AND L3 DOOR ASSIST ACCUMULATORS REQUIRES SERVICE.  R4 AND L3 DOOR ASSIST ACCUMULATORS WERE SERVICED, IAW AMM 52-10-00.
